# SDR ABXA9701336

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196162
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 96-10-11, FOUND FRAME 980 CRACKED AT LONGERON 16L.  REPAIRED IAW DC9 SRM 53-03.
